Databases with uncertainty and lineage

Benjelloun, Omar and Das Sarma, Anish and Halevy, Alon Y. and Theobald, Martin and Widom, Jennifer (2008) Databases with uncertainty and lineage. The VLDB Journal, 17 (1). pp. 243-264.

Full text not available from this repository.

Item Type:Article
Subjects:DBIS Research > Publications
ID Code:1248
Deposited By: Prof. Dr. Martin Theobald
BibTex Export:BibTeX
Deposited On:28 Aug 2015 19:50
Last Modified:28 Aug 2015 19:50

Repository Staff Only: item control page